MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC271200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog # hgb161407a/ serial # (b)(6) / udi # (b)(4).Catalog # hgb161407a/ serial # (b)(6) / udi # (b)(4).Catalog # ceb231410a/ serial # (b)(6) / udi # (b)(4).Catalog # ceb231410a/ serial # (b)(6) / udi # (b)(4).Which have been captured in manufacturer report # 3013164176-2025-02452.A.4.Patient weight: this information was requested but has not yet been provided to gore.B.7.Other relevant history, including preexisting medical conditions: this information was requested but has not yet been provided to gore.D.10.Concomitant medical products and therapy dates: this information was requested but has not yet been provided to gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2024, the patient underwent endovascular treatment of a complicated abdominal aortic aneurysm and iliac artery aneurysm using gore® excluder® iliac branch endoprostheses (ibe) and a gore® excluder® aaa contralateral leg component.Two ibe iliac branch components and two ibe internal iliac components were implanted.It was reported that on (b)(6) 2025, the patient presented to the emergency department with a graft infection.The device system was explanted.No additional information was available.
 
Additional Manufacturer Narrative
B.3.Date of event updated.H.6.Investigation conclusions: code d16 remains unchanged.
 
Event or Problem Description
On (b)(6) 2024, the patient underwent endovascular treatment of a complicated abdominal aortic aneurysm and common iliac artery aneurysm using a gore® excluder® iliac branch endoprosthesis (ibe) device system and a gore® excluder® aaa contralateral leg component.Two ibe iliac branch components and two ibe internal iliac components were implanted.A competitor's bifurcated aortic device was utilized in the patient's abdominal aorta.It was reported that, on or about on (b)(6) 2025, the patient presented to the emergency department with an isolated common iliac artery graft infection.The root cause of the infection remains unknown, but the physician alleges that the implanted ibe devices may have caused or contributed to the infection.On the same day, the device system was explanted.The devices were not returned to gore for evaluation.A gore representative was not present at the explant procedure and was made aware of the explant on (b)(6) 2025.There were no further reported issues.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
A.4.Patient weight: this information was requested but remains unavailable to gore.B.5.Event description: description updated.B.7.Other relevant history, including preexisting medical conditions: this information was requested but remains unavailable to gore.D.6.B date of explant: corrected.D.10.Concomitant medical products and therapy dates: this information was requested but remains unavailable to gore.H.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing and sterilization paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Investigation conclusions: code d16 updated to code d15.H.6.Investigation conclusions: code d15 - there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.H.6.Investigation conclusions: code d12 added.According to the gore® excluder® aaa endoprosthesis instructions for use, potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, infection (e.G., aneurysm, device, or access sites) and surgical cut down, bypass, or conversion.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21728362
Report Number3013164176-2025-02453
Device Sequence Number3862558
Product Code MIH
UDI-Device Identifier00733132618545
UDI-Public(01)00733132618545(17)271015
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC271200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by ManufacturerNot provided
06/26/2025
Initial Report FDA Received Date03/29/2025
Supplement Report FDA Received Date05/10/2025
06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale